MathSciNet Relay Station
MathSciNet bibliographic data
MR2437884 (2009f:65190) 65M06 (65M12)
Murio, Diego A. Implicit finite difference approximation for time fractional diffusion equations. Comput. Math. Appl. 56 (2008), no. 4, 1138–1145.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement